# SDR 96ZZZX964

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N725K
- Make and model: Lear 55LEAR
- Aircraft serial: 093
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Reverser
- Condition: Malfunction
- Location: Lt Eng T/R
- Part time: 6,959 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THRUST REVERSER FAILED TO STOW ALL THE WAY, PILOT TRIED TO CYCLE T/R SEVERAL TIMES WITH NO SUCCESS, CAUSING MORE DAMAGE.  APPEARS BLOCKER DOORS DID NOT GET CLOSED ALL THE WAY BEFORE STOWING AND CAUGHT ON LIP OF THE T/R STRUCTURE.
